# SDR HEEA955042

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- Engine: Tmeca ARRIEL1C
- System (JASC): 7412 · Exciter
- Part: He Generator
- Part number: 9580113800
- Condition: Inoperative
- Location: Engine
- Part time: 451 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE GENERATOR INOPERATIVE.
